MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-02
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Seroma (2069)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient was diagnosed with infection, seroma, wound dehiscence, implant extrusion and explant post implant of galaflex 3dr.Photo provided shows the explanted scaffold.Based on the information provided, no conclusions can be made as to what if any extent the mesh caused or contribute to the patients post operative course.Infection, seroma, wound dehiscence and extrusion are known inherent risk of the surgery/use and are listed in the adverse reactions section of the instructions-for-use supplied with the device, as possible complications.In regard to infection the warnings section of the ifu states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in may 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported, during revision bilateral breast augmentation procedure on (b)(6) 2023 patient was implanted with galaflex 3dr on both sides.It was reported that about 3 weeks post implants patient was presented with seroma, infection, implant extrusion and wound dehiscence thereby underwent revision of breast augmentation on (b)(6) 2023 with breast implants removal and galaflex placement.Surgeon reported that galaflex 3dr increased the seroma rate after surgery and the seroma leaked into the wound which likely got infected causing wound dehiscence.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18501649
Report Number1213643-2023-00529
Device Sequence Number7864435
Product Code OOD
UDI-Device Identifier00810054980018
UDI-Public(01)00810054980018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100043-02
Device Catalogue NumberFR3D02
Device Lot NumberLXHQ0006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight62 KG